# SDR CA981125011

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Part number: HC276H0059014
- Condition: Broken
- Location: Cockpit
- Part time: 23,751 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON SELECTION OF AIRBRAKE/SPOILER, THE HANDLE BROKE OFF.
